# SDR VNAA2025122811101

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,777 hours, 26,007 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WOW INPUT CAUTION MSG AFTER T/O. / ADJUSTED BOTH LH MLG WOW PROX SENSORS IAW CRJ 700 AMM 32-61-05-820-803. OPS CHECK GOOD. PERFORMED MULTIPLE GEAR SWINGS IAW CRJ 700 AMM 32-30-00-865-801, NO DEFECTS NOTED ON EICAS AT THIS TIME.
